# SDR Y2PA200600013

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 76,783 hours, 63,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 121-158
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE RUNNING FROM FS 121 TO 158 AT L19L TO L20L.  GOUGE APPROX .25 INCH WIDTH AND .1 INCH DEPTH.  REPAIRED GOUGE BY COLD WORKING AND INSTALLING EXTERNAL REPAIR DOUBLE IAW USA JET EA 06-53-247 AND 8110-3 FROM FLIGHT VEHICLES CONSULTING, INC DATED 6-1-06.
